# SDR DALA2022100306421

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767
- Aircraft serial: 29712
- Aircraft time: 84,870 hours, 15,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 ITEM NOT LISTED IN THE EFM / LOCATIONS:900, CORRECTIVE ACTION: NO PROBLEM FOUND OPS OK REF B767-400 AMM 25-29. (2433783)
